A Theorem of Sylow Type for Finite Groups.
Mathematische Zeitschrift, Tome 122 (1971), pp. 223-226
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__122_171597,
author = {B. Hartley},
title = {A {Theorem} of {Sylow} {Type} for {Finite} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {223--226},
year = {1971},
volume = {122},
zbl = {0213.03402},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__122_171597/}
}
B. Hartley. A Theorem of Sylow Type for Finite Groups.. Mathematische Zeitschrift, Tome 122 (1971), pp. 223-226. http://geodesic.mathdoc.fr/item/MZ_1971__122_171597/